# SDR SWAA115770

- Difficulty date: August 11, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 75,013 hours, 67,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FUSELAGE SKIN CRACKED AT R2 DOOR AFT UPPER CORNER CUTOUT.  REPAIRED SKIN IAW SRM.
